# SDR DL73S953595

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FL 330 CABIN STARTED CLIMBING 2,000 FPM, EMERGENCY DESCENT TO 10,000 FT.  FOUND FWD CARGO DOOR SEAL BLOWN OUT.  REPLACED SEAL RETURNED TO SERVICE.
